Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar warning and question

Posted by Ash on July 19, 1999, at 10:32:11

In reply to Buspar warning and question, posted by Erin on July 18, 1999, at 23:02:32

Erin, Elizabeth:

An update, FYI....

More than a month after starting the Buspar, my usually moderate nasal congestion had started becoming so severe that I had a hard time beathing during sleep, and was constantly getting up at night. Since nothing else had changed, I decided to reduce the Buspar. I think this has helped moderate the congestion.

In the last few days, I started acting like a zombie, sleeping 18 hrs a day with even more depression and zero energy.

Since I take so many meds, more than likely these symoptoms are just a coincidence. Right now I am almost off the Buspar since I haven't noticed any improvement.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ash thread:6943